Enrica Floris ; Vladimir Lazić - On the B-Semiampleness Conjecture

epiga:5063 - Épijournal de Géométrie Algébrique, October 15, 2019, Volume 3 - https://doi.org/10.46298/epiga.2019.volume3.5063
On the B-Semiampleness ConjectureArticle

Authors: Enrica Floris ; Vladimir Lazić ORCID

    The B-Semiampleness Conjecture of Prokhorov and Shokurov predicts that the moduli part in a canonical bundle formula is semiample on a birational modification. We prove that the restriction of the moduli part to any sufficiently high divisorial valuation is semiample, assuming the conjecture in lower dimensions.

    Volume: Volume 3
    Published on: October 15, 2019
    Accepted on: October 15, 2019
    Submitted on: January 7, 2019
    Keywords: Mathematics - Algebraic Geometry,14J10, 14E30, 14N30

    3 Documents citing this article

    Consultation statistics

    This page has been seen 379 times.
    This article's PDF has been downloaded 241 times.